# SDR UPS202440

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CRACK ON STRINGER 7R TIE, FWD SIDE OF BS 740.  REPAIRED PER SRM 51-30-02.
